# SDR 96FDEA01652

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149FE
- Make and model: Boeing 727-22
- Aircraft serial: 19087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65185401
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0039 003, CORROSION ON BS 740 LOWER CHORD RBL 20 AND BLO.  *S/D*  SPLICED IN A NEW 740 LOWER CHORD IAW FEDEX EA 7-5710-31288.
